Title of article
Unstable manifold computations for the two-dimensional plane Poiseuille flow
Author/Authors
Pablo S. Casas and Angel Jorba ، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2004
Pages
15
From page
285
To page
299
Keywords
incompressible Navier–Stokes equation - direct numerical simulation - nonlinear dynamical systems
Journal title
Theoretical and Computational Fluid Dynamics
Serial Year
2004
Journal title
Theoretical and Computational Fluid Dynamics
Record number
344225
Link To Document